IJPAM: Volume 78, No. 7 (2012)
SOLUTIONS OF SECOND ORDER NEUTRAL DELAY
DIFFERENTIAL EQUATIONS WITH ``MAXIMA''
Ramanujan Institute for Advanced Study in Mathematics
University of Madras
Chennai, 600005, INDIA
Department of Mathematics
Salem, 636 011, INDIA
Abstract. The authors establish some new criteria for the oscillation and asymptotic behavior of all solutions of the equation.
where , , , , is the ratio of odd positive integers, and . Examples are included to illustrate the results.
Received: April 17, 2012
AMS Subject Classification: 34K11, 34K99
Key Words and Phrases: second order differential equations, maxima, oscillation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395